# SDR MWEA95146

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, THE ANGLE WHICH SUPPORTS SERVICE PANEL 8105 ON RT PYLON LOWER SURFACE WAS CRACKED APPROX 1.5 INCHES.  REPAIRED ANGLE IAW 54-01 FIG 2.  RETURNED A/C TO SERVICE.
